New p-Ary Sequences with Low Correlation and Large Family Size

Fang LIU  Daiyuan PENG  Xiaohu TANG  Xianhua NIU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.11   pp.2245-2250
Publication Date: 2010/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.2245
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Signal Design and its Application in Communications)
Category: Sequences
code-division multiple-access (CDMA),  p-ary sequence,  quadratic form,  low correlation,  large linear span,  

Full Text: PDF>>
Buy this Article

For an odd prime p, two new families of p-ary sequences of period pn-1 are constructed for odd n = 2l+1=(2m+1)e and even n = 2l = 2me, respectively. It is shown that, for a given integer ρ with 1 ≤ ρ ≤ m, the proposed sequence families both have maximum correlation magnitude , family size (pn-1)p(ρ-1)n+1, and maximum linear span .